# SDR ORJA98190

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT RENO, FLOOR EXIT LIGHTS, ROWS 9-12 INOPERATIVE.  FOUND RIGHT FORWARD OVERWING EXIT BATTERY PACK DEFECTIVE.  REMOVED AND REPLACED WITH NEW PACK.  OPS CHECK NORMAL.  (M)
